# SDR DL72E011779

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 74,883 hours, 44,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD STA 1183 RBL 8, A 3/8 INCH CRACK WAS FOUND IN THE FS 1183 BULKHEAD WEB UNDER THE LOWER END OF THE RBL VERTICAL STIFFENER NEAR WL 182. THE CRACK IS TYPICAL OF BAC S/B 727-53-0175.  THE CRACK WAS REMOVED AND REPAIR INSTALLED PER ER/A 382099-14.
